# SDR CALA2019011400093

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 98,214 hours, 20,648 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1017
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0230 2EA DENTS ON AFT CARGO LT FRAME UPPER FLANGE AT S TA 1520 BETWEEN STR 25L-26L. RG21. REF N/R 0040325. -26L FOUND OUT OF LIMITS IAW SRM 53-00-07-A1 L= 1.0, W= .5, D= .032. CUT OUT DAMAGES AND ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-00-07-R5 WITH REPEAT INSPECTION ZONE 1 AT 50 ,000 F/C AND INTERVAL 12,000 F/C PER TABLE 2 FIG 201 PG 211. CUR AFT CARGO FRAME UPPER FLANGE DENT AT STA 1520 BETWEEN 5-25L TO 5 RENT F/C 20648 SEE CONT FORM: 850771. REPAIRED PER SRM 53-00-07 REPAIR 5 REQUIRES REINSPECT PER CAT B TABLE II ZONE 1 M 50000 AIRFRAME FLIGHT CYCLES RII INSPECTION C/W BY ONSITE INSP. TOMC APPROVES PERMANENT REPAIR OF AFT CARGO FRAME UPPER FLANGE DENT AT STA 1520 BETWEEN 5-25L TO 5-26L PER SRM 53-00-07 REPAIR 5 WITH THE FOLLOWING INSPECTION REQUIREMENTS REF TABLE II.
